# SDR USAABB01054

- Difficulty date: July 1, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Aircraft: N652US
- Make and model: Boeing 767-2B7
- Aircraft serial: 24765
- Engine: Ge CF680C2B2
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Manifold
- Condition: Clogged
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

PHL - FLT 14, AFTER TAKEOFF, THE LEFT ENGINE WAS REPORTED TO HAVE LOST OIL PRESSURE AND THE N2 WAS AT 0 PERCENT.  THE FLIGHT RETURNED TO PHL AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED ENGINE.  ENGINE TEARDOWN REVEALED THAT THE OIL MANIFOLD THAT FEEDS IN INLET GEARBOX (IGB) SPLINE AREA WAS CLOGGED.  THE SPLINE DISINTEGRATED TO THE POINT WHERE THE HIGH PRESSURE COMPRESSOR ROTOR DISCONNECTED FROM THE IGB.  ONCE IGB ROTATION WAS LOST, THE TRANSFER GEARBOX AND ACCESSORY GEARBOX (AGB) ALSO LOST ROTATION.  THE AGB DRIVES THE FUEL, OIL AND ELECTRICAL POWER CONTROL SYSTEM FOR THE ENGINE.  WITH THE LOSS OF THE AGB, THE ENGINE SHUT DOWN.  (M)
